RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2014, Issue 2, Pages 24–29 (Mi uzeru56)  

Mathematics

Nonselfadjoint degenerate differential equations of higher order

L. Tepoyan

Yerevan State University, Faculty of Mathematics and Mechanics

Abstract: In this article we consider Dirichlet problem for some class of degenerate nonselfadjoint differential equations of higher order. We prove the existence and uniqueness of the generalized solution, establish analogue of the Keldysh theorem and explore the spectral properties of the corresponding operator.

Keywords: degenerate differential equations, weighted Sobolev spaces, spectral theory of linear operators.

Full text: PDF file (166 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 35J70; Secondary 47E05, 46E35
Received: 03.03.2014
Revised: 24.03.2014
Language: English

Citation: L. Tepoyan, “Nonselfadjoint degenerate differential equations of higher order”, Proceedings of the YSU, Physical and Mathematial Scineces, 2014, no. 2, 24–29

Citation in format AMSBIB
\Bibitem{Tep14}
\by L.~Tepoyan
\paper Nonselfadjoint degenerate differential equations of higher order
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2014
\issue 2
\pages 24--29
\mathnet{http://mi.mathnet.ru/uzeru56}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru56
  • http://mi.mathnet.ru/eng/uzeru/y2014/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:31
    Full text:12
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019